# SDR HEEA967601

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL DISPLAY UNREADABLE. REPLACED DISPLAY LENS AND PHOTOCELL (V101).  ALSO REPLACED TRANSFER SWITCH S102.  REPAIRED AND BENCH CHECK GOOD.
